# SDR HEEA088382

- Difficulty date: July 16, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,862 hours
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: A1077B
- Part serial: CL54634
- Condition: Will Not Test
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT PASS ERB TEST,  DC POWER FALLS OFF LINE.
